# SDR DALA2019070103961

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 76,601 hours, 13,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Broken
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON W/A FOUND LT PACK RAM AIR DOOR DEPARTED AIRCRAFT. DURING INSTALLATION TEST FOUND RAM AIR DOOR ACTUATOR BROKEN IN HALF REPLACED RAM AIR ACTUATOR. SYSTEM OPERATION IS NORMAL.
